The method of transformation operators in the theory of general weighted boundary value problems for singular and degenerate elliptic equations with a parameter
Doklady Akademii Nauk, Tome 266 (1982) no. 5, pp. 1037-1040
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_266_5_a1,
author = {V. V. Katrakhov},
title = {The method of transformation operators in the theory of general weighted boundary value problems for singular and degenerate elliptic equations with a parameter},
journal = {Doklady Akademii Nauk},
pages = {1037--1040},
year = {1982},
volume = {266},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_266_5_a1/}
}
TY - JOUR AU - V. V. Katrakhov TI - The method of transformation operators in the theory of general weighted boundary value problems for singular and degenerate elliptic equations with a parameter JO - Doklady Akademii Nauk PY - 1982 SP - 1037 EP - 1040 VL - 266 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1982_266_5_a1/ LA - ru ID - DAN_1982_266_5_a1 ER -
%0 Journal Article %A V. V. Katrakhov %T The method of transformation operators in the theory of general weighted boundary value problems for singular and degenerate elliptic equations with a parameter %J Doklady Akademii Nauk %D 1982 %P 1037-1040 %V 266 %N 5 %U http://geodesic.mathdoc.fr/item/DAN_1982_266_5_a1/ %G ru %F DAN_1982_266_5_a1
V. V. Katrakhov. The method of transformation operators in the theory of general weighted boundary value problems for singular and degenerate elliptic equations with a parameter. Doklady Akademii Nauk, Tome 266 (1982) no. 5, pp. 1037-1040. http://geodesic.mathdoc.fr/item/DAN_1982_266_5_a1/